It is currently Thu Aug 24, 2017 2:58 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Fri Jul 24, 2015 4:52 am 
Offline
New Poster
New Poster

Joined: Fri Jul 24, 2015 4:37 am
Posts: 3
I have never really been a long term addict but have gone on occasional heroin benders over the last 5 years or so. My opioid tolerance is fairly low but after the last bender i thought i might need suboxone to help me quit. I took a tiny tiny dose of H on tuesday morning as it was the last of my stash and then waited till wednesday a full 24 hrs later and dosed about 1mg of suboxone. I felt pretty good and had a very productive day. The next morning I was not feeling good and immediately took another approximately 1mg dose. I did not feel any positive effects, instead I got very sick with withdrawal symptoms and couldnt even hold liquids down. I didnt eat all day. I laid in bed for 8 hrs till I had to go to work and after about 2hrs of work I began to feel mostly normal and was able to eat.

I'm afraid to take any more tomorrow. Should I have waited longer for the second dose? Why did I start to feel normal 10 hours after the dose but sick as hell before that? Should I take more or less? I don't have a doctor as I don't really trust them, nor do I have medical insurance. I know trying to figure out the ideal schedule for something like this by myself is kinda stupid, I'm just trying to use something less harmful than h, until I can stop completely. Any advice would be greatly appreciated.

Edit** Also should I have posted this in a different sub forum, like dosing or something?


Top
 Profile  
 
PostPosted: Fri Jul 24, 2015 7:44 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Hi mildyinsane

Welcome to the forum. Your post is fine here. There seems to be many on vacation right now. I have no idea why the 2nd dose reacted that way. You are far enough away now from last H dose that you should be fine to take more sub.


Top
 Profile  
 
PostPosted: Fri Jul 24, 2015 9:40 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2317
Location: Tennessee
Hello Mildly, welcome.

Waiting 24hrs before ur first dose was good. How long did u wait from ur first dose to ur second dose? I agree with Tiki that all the H is well out of ur system and that's not why u got sick. 1 mg is a pretty good dose since u said ur tolerance is low. Ur tolerance being low is the only thing I can think of as to why u got sick. It doesn't make sense that u didn't get sick on ur first dose though. My advice to u would be to keep taking ur 1 mg every day at the same time. Sometimes it takes just a bit for ur body to get used to suboxone. Once u get used to it, it'll become normal. Make sure that the 1 mg stops any cravings u have and u have no withdrawal symptoms.

I hope it works out for u, suboxone is a blessing and getting ur body used to sub is definitely worth it instead of going bk out to H. Keep us posted and good luck.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Jul 24, 2015 12:39 pm 
Offline
New Poster
New Poster

Joined: Fri Jul 24, 2015 4:37 am
Posts: 3
Thanks for the prompt replies. This seems like a good place to get help and advice.

My second dose was about 23hrs after the first one, but i took it immediately on waking up. Should i haave got some food in my stomach before using it? Does anyone else get nausea from doing it right upon waking up? I just used a small apx 1mg dose under the tounge like you are supposed to. I do have some issues with nausea regardless of drug use, but the subs yesterday was much worse than just nausea.


Top
 Profile  
 
PostPosted: Wed Jul 29, 2015 3:35 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jun 24, 2015 12:25 pm
Posts: 6
Hi there. This seems really strange. I would have thought if it was going to happen it would have been the first time. I would go ahead and try again, should be fine. Good luck.


Top
 Profile  
 
PostPosted: Wed Jul 29, 2015 9:02 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4141
The other possibility is that your tolerance is a little higher than you think and 1 mg is not enough to keep the withdrawals away. The only way to be sure is to dose again. If the 1 mg makes you feel terrible within a half hour it's precipitated withdrawal. If 1 mg makes you feel a little bit better for even a little while then you might need to up your dose of sub. I am under the impression that heroin is longer acting than, for example, the percocet that I was on. My doctor had me wait around 60 hours before induction on sub and I still felt maybe 20 minutes of precipitated withdrawal that evening. It was a little weird, but it happened.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Thu Jul 30, 2015 7:36 pm 
Offline
New Poster
New Poster

Joined: Fri Jul 24, 2015 4:37 am
Posts: 3
It seems like taking a little more, works for me. And I decided not to take it first thing in the morning either. I haven't had a problem with it since. Things seem to be going smoothly.

Again, thanks for the replies everyone.


Top
 Profile  
 
PostPosted: Tue Oct 13, 2015 7:36 am 
Offline
Average Poster
Average Poster

Joined: Wed Jun 24, 2015 12:25 pm
Posts: 6
I'm glad you have sorted it out. Good luck.


Top
 Profile  
 
PostPosted: Tue Oct 13, 2015 11:10 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1545
Sounds like the 1 mg dose was not high enough to displace heroin from receptors and the second dose DID displace them In case of precipitated withdrawal, my patients have done the best if I quickly got them on a full dose. In those cases there may some withdrawal for 12 hours or so-- but as long as you avoid opioids, you should be fine within 24 yours.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group